On the solvability of a nonlinear functional integral equations via measure of noncompactness in

Authors

  • Wagdy G. El-Sayed Faculty of Science, Alexandria University, Alexandria, Egypt https://orcid.org/0000-0003-3527-0206
  • Mahmoud M. El-Borai Faculty of Science, Alexandria University, Alexandria, Egypt
  • Mohamed M.A. Metwali Department of mathematics, Faculty of Science, Damanhour Universty, Egypt
  • Nagwa I. Shemais Department of mathematics, Faculty of Science, Damanhour Universty, Egypt

DOI:

https://doi.org/10.24297/jam.v19i.8885

Keywords:

functional integral equation, Darbo’s fixed point theorem, measure of noncompactnes; existence, fixed point

Abstract

Using the technique of a suitable measure of non-compactness and the Darbo fixed point theorem, we investigate the existence of a nonlinear functional integral equation of Urysohn type in the space of Lebesgue integrable functions Lp(RN). In this space, we show that our functional-integral equation has at least one solution. Finally, an example is also discussed to indicate the natural realizations of our abstract result.

Downloads

Download data is not yet available.

References

A. Aghajani, D. O’Regan and A.S. Haghighi, Measure of noncompactness on Lp(RN) and applications, CUBO. March. 17(1) (2015), 85-97.https://doi.org/10.4067/S0719-06462015000100007

A. A. El-Bary, M. A. Darwish, W. G. El-Sayed, on an existence theorem for Uryshon integral equation via measure of noncompactness, Math. sci. Res. J. 6(9)(2002), 441- 448.

A. Granas and J. Dugundji, Fixed point theory, Springer - Verlag, New York, 2003.

B. Folland, Real Analysis, A Wiley- Interscience PUBLICATION, 1999.

C. Corduneanu, Integral equations, and applications, Cambridge: Cambridge University Press, 1991. https://doi.org/10.1017/CBO9780511569395

D. Franco. G. infante and D. O’Regan, Positive and nontrivial solutions for the Urysohn integral equation, Acta Math. sin. (Engl. ser). 22(6)(2006), 1745- 1750.

https://doi.org/10.1007/s10114-005-0782-3

G. Darbo, Punti until in transformation a condominio noncompact, Rend. Sem. Mat. Univ. Pandora. 24 (1955), 84-92.

H. Brezis, Functional Analysis, Sobolev Spaces, and Partial Differential Equations, Springer New York Dordrecht Heidelberg London, 2011.

H. Ha-Olsen, H. Holden, The Kolmogorov-Riesz compactness theorem, Expo. Math, 28(4)(2010), 385-394. https://doi.org/10.1016/j.exmath.2010.03.001

H.K. Awad, M.A. Darwish, and M.M.A. Metwali, On a Cubic Integral Equation of Urysohn Type with Linear Perturbation of Second Kind, J.Math. Appl. 41(2018), 29-38.

J. Banas and W.G. El-Sayed, Solvability of functional and integral equations in some classes of integrable functions, Politechnika Rzeszowska, Rzeszow, 1993.

J. Banas and K. Goebel, Measures of Noncompactness in Banach Spaces, Lect. Notes in Math. 60, M. Dekker, New york and Basel, 1980.

J. Banas, M. Lecko, and W. G. El-Sayed, Existence theorems of some quadratic integral equations, J. Math. Anal. Appl. 222 (1998), 276–285. https://doi.org/10.1006/jmaa.1998.5941

J. Banas and M. Pasalawska-Poludnik, Monotonic Solutions of Urysohn Integral equation on Unbounded interval, Comput. Math. Appl. 47(12)(2004), 1947- 1954.

https://doi.org/10.1016/j.camwa.2002.08.014

J. Banas, A. Chlebowicz, On integrable solutions of a nonlinear Volterra integral equation under Caratheodory conditions, Bull. Lond. Math. Soc. 41(6), 1073-1084, (2009).

J. Banas, Z. Knap, Measures of weak noncompactness and nonlinear integral equations of convolution type, J. Math. Anal. Appl. 146(2), 353-362, (1990).

J. Banas, Z. Knap, Integrable solutions of a functional-integral equation, Revista Mat. Univ. Complutense de Madrid. 2(1989), 31-38.

K. Deimling, Nonlinear functional analysis. Berlin. Springer-Verlag, 1985.

https://doi.org/10.1007/978-3-662-00547-7 [19] K. Goebel and W. A. Kirk, Topics in metric fixed point theory, Cambridge University Press, 1990.

L. N. Mishra, R. P. Agarwal, M. Sen, Solvability, and asymptotic behavior for some nonlinear quadratic integral equation involving Erd´elyi-Kober fractional integrals on the unbounded interval, Progress in Fractional Differentiation and Applications. 2(3) (2016), 153-168. URL: http://www.naturalspublishing.com/Article.asp?ArtcID=11601

L.N. Mishra, H.M. Srivastava, M. Sen, On existence results for some nonlinear functional-integral equations in Banach algebra with applications, Int. J. Anal. Appl., 11(1)(2016), 1-10.

L.N. Mishra, M. Sen, R.N. Mohapatra, On existence theorems for some generalized nonlinear functional-integral equations with applications, Filomat, 31(7)(2017), 2081-2091.

L.N. Mishra, R.P. Agarwal, On existence theorems for some nonlinear functional-integral equations, Dynamic Systems, and Applications, 25(2016), 303-320.

L.N. Mishra, M. Sen, On the concept of existence and local attractivity of solutions for some quadratic Volterra integral equation of fractional order, Applied Mathematics and Computation.285(2016), 174-183. DOI: 10.1016/j.amc.2016.03.002 Recommendation: Based on above report, manuscript is

M. Cichon and M. Metwali, On Monotonic Integrable Solutions for Quadratic Functional Integral Equations, Mediterr. J. Math. 10 (2013), 909–926. https://doi.org/10.1007/s00009-012-0218-0

M. A. Darwish, On integral equations of Urysohn- Volterra type, Math. Comput. Appl. 136(1) (2003),93- 98.https://doi.org/10.1016/S0096-3003(02)00027-9

M. A. Darwish, On the perturbed functional integral equation of Urysohn type, Comput. Appl. 218(2012), 8800- 8805. https://doi.org/10.1016/j.amc.2012.02.037

M. A. Darwish, J. Henderson, and D. O’ Regan, existence and asymptotic solvability of solutions of a perturbed fractional functional- integral equation with linear modifications of the argument, Bull. Korean Math. Soc. 48(3)(2011), 539- 553.

https://doi.org/10.4134/BKMS.2011.48.3.539

M. A. Darwish, On solvability of some quadratic fuctional- integral equation in Banach algebra, J. Commun. Anal. Appl. 11(3-4) (2007), 441- 450.

R. P. Agarwal and D. O’Regan, Infinite interval problems for differential, difference and integral equations., Dordrecht: Kluwer Academic Publishers, 2001.

R. P. Agarwal, D. O’Regan, and P. J. Y. Wong, Positive solutions of differential, difference and integral equations, Dordrecht: Kluwer Academic Publishers, 1999.

R. Agrawal, M. Meehan and D. O’ Regan, Fixed point theory and applications, Cambridge University Press, 2004.

W. G. El-sayed, A. A. El-Bary and M. A. Darwish, solvability of Urysohn integral equation, Math. Comput. Appl.145(2003), 487- 493. https://doi.org/10.1016/S0096-3003(02)00504-0

W. G. El-sayed and B. Rzepka, Nondecreasing solutionsof a quadratic integral equation of Urysohn type, Math. comput. Appl. 51(6- 7) (2006), 1065- 1074.

https://doi.org/10.1016/j.camwa.2005.08.033

W. Al Sayed, M.A. Darwish, On the Existence of Solutions of a Perturbed Functional Integral Equation in the Space of Lebesgue Integrable Functions on R+, J. Math. Appl. 41(2018), 19-27.

Downloads

Published

2020-11-03

How to Cite

El-Sayed, W. G. ., El-Borai, M. M. ., Metwali, M. M., & Shemais, N. I. . (2020). On the solvability of a nonlinear functional integral equations via measure of noncompactness in. JOURNAL OF ADVANCES IN MATHEMATICS, 19, 74-88. https://doi.org/10.24297/jam.v19i.8885

Issue

Section

Articles

Most read articles by the same author(s)